# SDR HALA2015103100225

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 15,936 hours, 2,415 cycles
- System (JASC): 3251 · Steering Unit
- Part: Valve
- Part number: 33325390004
- Part serial: 01619
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

UPON TURNING ONTO RUNWAY TAXIWAY 90 DEGREES TO RWY, FELT A STRONG BUMP THAT FELT LIKE IT WAS THE NOSEWHEEL. TURNING ONTO RUNWAY, NOSEWHEEL SKIDDED LIGHTLY AT LOW SPEED, ON TAKEOFF ROLL APPROACHING 100KTS, LOST STEERING.  TROUBLESHOOTING AND BITE    TEST OF BSCU'S, CLASS III FAULT "WORN SERVO VALVE-NWS, 5112CC. "PERFORMED FUNCTIONAL CHECK OF NWS IAW AMM 32-51-00-720-801. NO FAULTS; TSM 32-50-00-810-830 A PAR 3A, 1, CHANGED SERVO VALVE-NWS. REF AMM 32-51-51.  REF ODI LOG 2204724.327360.  R & R NWS SERVO CONTROL   
IAW AMM 32-51-51.  ACCOMPLISHED LEAK AND OPS CHECKS IAW AMM 32-51-51. NO FAULTS OR LEAKS NOTED.
